MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-22- client is testing with expired test strips (open vial more than 4 months).(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 423 mg/dl.Customer stated he had performed a fasting back to back meter comparison blood glucose test and obtained results of 423 mg/dl using the truetrack meter and 120 mg/dl using another device.The customer's expected fasting blood glucose test result range is 200 - 250 mg/dl.Customer stated his results have never been 120 mg/dl fasting, so he is not sure about either meter.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer as customer had expired test strips and did not have any additional strips.The product is stored according to specification.The test strip lot manufacturer's expiration date is 03/28/2018 and open vial date at time of call is five months.Customer stated he had not tested with the truetrack meter in over five months and had the same open vial of test strips; customer's test strips are expired as at the time of the call they are 120 days after the date first opened.The meter memory was reviewed for previous test result history (date / time not set): the 423mg/dl (b)(6) 2017 02:23 pm fasting: yes, 241mg/dl (b)(6) 2017 02:05 pm fasting: yes, 245mg/dl (b)(6) 2017 02:11 pm fasting: yes, 247mg/dl (b)(6) 2017 02:08 pm fasting: yes, 249mg/dl (b)(6) 2017 01:34 pm fasting: yes.Memory concerns: 423mg/dl.Customer called and stated that his meter is giving him high results and was comparing his true track meter to another meter from the (b)(6).Customer states his results have never been 120mg/dl fasting, so he is not sure about either meter.Customer is storing test strips correctly but has not tested with the true track meter in over 5 months.Customer has the same open vial of test strips that are expired from open date.Customer has no control solution.Customer states time and date are incorrect in the meter.I was unable to run a back to back test with customer due to customer's expired strips and customer has no more true track test strips.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6879305
Report Number1000113657-2017-01726
Device Sequence Number1183372
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1